# SDR UPS02239628

- Difficulty date: October 6, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT 1 BULB INOP.  RELAMPED COCKPIT EMERGENCY LIGHT BULB.
